Comparison of regularization methods when applied to epicardial minimum norm estimates

K. Pesola, J. Nenonen, R. Fenici, T. Katila

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)273-276
    JournalBiomedizinische Technik
    Volume42
    Issue numberSupplement 1
    Publication statusPublished - 1997
    MoE publication typeA1 Journal article-refereed

    Keywords

    • biomagnetic inverse problem
    • minimum norm estimate

    Cite this